ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О целых функциях порядка p (1<p<2)

Аветисян, А. Е. (1988) О целых функциях порядка p (1<p<2). ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 23 (6). pp. 557-574. ISSN 00002-3043

[img]
Preview
PDF
Download (2116Kb) | Preview
    Item Type: Article
    Additional Information: О целых функциях порядка p (1<p<2). On entire functions of order p (1<p<2).
    Uncontrolled Keywords: Аветисян А. Е., Avetisian A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Nov 2012 12:14
    Last Modified: 01 Feb 2013 13:55
    URI: http://mathematics.asj-oa.am/id/eprint/1274

    Actions (login required)

    View Item